# SDR CA090223016

- Difficulty date: February 20, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Piper PA-34-200
- Aircraft time: 10,161 hours
- Engine: Lyc IO360C1E6
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 9555123
- Condition: Cracked
- Location: Nlg
- Part time: 10,285 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND DURING 400 HOUR ACFT INSP.  SMALL CRACK FOUND WHEN INSPECTING NOSE LANDING GEAR.  CRACK WAS AT THE ATTACHMENT POINT OF THE PIVOT CHANNEL FOR THE NOSE GEAR STEERING.  PART REPLACED WITH OVERHAULED PART.
